# SDR ASOA2014092611325

- Difficulty date: August 27, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,615 hours, 10,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES FOUND ON RT SEAT TRACK FROM BS 349 - 581.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
